# SDR M7KA1109084125

- Difficulty date: November 17, 2008
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N846MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4248
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 350A58004523
- Condition: Cracked
- Location: Eng Bay Door
- Part time: 295 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE ATTACHMENT BORE HAD A 1` LONG CRACK RADIATING.
